MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE

BOSTON SCIENTIFIC CORPORATION AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM; PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Model Number M00553690
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation on may 05, 2023 that an axios stent and electrocautery-enhanced delivery system was to be implanted transgastric to pancreas to treat a walled-off necrosis (won) during an endoscopic ultrasound (eus) with stent placement procedure performed on (b)(6) 2023.During the procedure, the axios stent was unable to deploy.The axios stent was partially deployed when it was removed from the patient.The procedure was completed with a 10x10 axios stent.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Imdrf device code a15 captures the reportable event of stent partially deployed.

Brand Name
AXIOS STENT AND ELECTROCAUTERY ENHANCED DELIVERY SYSTEM
Common Device Name
PANCREATIC STENT, COVERED, METALLIC, REMOVABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17037195
Report Number3005099803-2023-02928
Device Sequence Number20436260
Product Code PCU
UDI-Device Identifier00191506008093
UDI-Public00191506008093
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K203132
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/06/2023
Device Model NumberM00553690
Device Catalogue Number5369
Device Lot Number0028334019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown